Alert archive / Ohio / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 82, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jul 19, 2020, 3:08 PM EDT for 5 counties in Ohio. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2020, 3:08 PM EDT (19:08 UTC)
- Expired
- Jul 19, 2020, 4:00 PM EDT
- In force
- 52 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 102 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 3:30 PM EDT | TSTM WND DMG | Defiance, OH | A COUPLE OF LARGE LIMBS DOWN ON SENECA STREET, ONE FELL ONTO A POWER LINE. |
| Jul 19, 3:33 PM EDT | TSTM WND DMG | 1 E Defiance, OH | LARGE TREE LIMB DOWNED ACROSS EUCLID AVENUE. GAS PUMP BLEW OVER ON EAST 2ND STREET. |
| Jul 19, 3:39 PM EDT | TSTM WND GST 32 | 3 Nw Brunersburg, OH | REPORTED AT KDFI. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 11:32 AM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.1 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1433 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 988 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.8
The text
As transmitted.
844
WUUS53 KIWX 191908
SVRIWX
OHC039-051-069-125-171-192000-
/O.NEW.KIWX.SV.W.0082.200719T1908Z-200719T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
308 PM EDT Sun Jul 19 2020
The National Weather Service in Northern Indiana has issued a
* Severe Thunderstorm Warning for...
Defiance County in northwestern Ohio...
Northern Paulding County in west central Ohio...
Northwestern Henry County in northwestern Ohio...
Southeastern Williams County in northwestern Ohio...
Southwestern Fulton County in northwestern Ohio...
* Until 400 PM EDT.
* At 308 PM EDT, severe thunderstorms were located along a line
extending from near Butler to near Hicksville to near New Haven,
moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Defiance, Bryan, Archbold, Hicksville, Paulding, Edgerton, Antwerp,
Stryker, Payne, Edgerton In Williams County, Pulaski, Farmer, Ney,
Cecil, Evansport, Worstville, Ridgeville Corners, Williams Center,
Melbern and The Bend.
This includes Interstate 80 in Ohio near mile marker 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Northern Indiana.
&&
LAT...LON 4118 8439 4103 8480 4143 8480 4160 8428
4141 8425
TIME...MOT...LOC 1908Z 242DEG 37KT 4137 8481 4124 8480 4103 8497
HAIL...<.75IN
WIND...60MPH
$$
CM3 follow-up statements
439
WWUS53 KIWX 191932
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
332 PM EDT Sun Jul 19 2020
OHC039-051-069-125-171-192000-
/O.CON.KIWX.SV.W.0082.000000T0000Z-200719T2000Z/
Defiance OH-Paulding OH-Henry OH-Williams OH-Fulton OH-
332 PM EDT Sun Jul 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR CENTRAL DEFIANCE...NORTHEASTERN PAULDING...NORTHWESTERN HENRY...
SOUTHEASTERN WILLIAMS AND SOUTHWESTERN FULTON COUNTIES...
At 332 PM EDT, severe thunderstorms were located along a line
extending from near Stryker to near Defiance to Paulding, moving
northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Defiance, Bryan, Archbold, Paulding, Stryker, Pulaski, Ney, Cecil,
Evansport, Ridgeville Corners, The Bend, Elmira and Brunersburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Northern Indiana.
&&
LAT...LON 4118 8439 4109 8468 4150 8455 4160 8428
4141 8425
TIME...MOT...LOC 1932Z 247DEG 47KT 4147 8439 4134 8438 4114 8455
HAIL...<.75IN
WIND...60MPH
$$
CM454
WWUS53 KIWX 191945
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
345 PM EDT Sun Jul 19 2020
OHC051-125-171-191954-
/O.CAN.KIWX.SV.W.0082.000000T0000Z-200719T2000Z/
Paulding OH-Williams OH-Fulton OH-
345 PM EDT Sun Jul 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PAULDING...
SOUTHEASTERN WILLIAMS AND SOUTHWESTERN FULTON COUNTIES IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northwestern Ohio.
LAT...LON 4122 8436 4121 8437 4121 8443 4143 8438
4143 8434 4145 8434 4146 8427 4141 8425
TIME...MOT...LOC 1944Z 242DEG 37KT 4152 8426 4139 8425 4119 8442
$$
OHC039-069-192000-
/O.CON.KIWX.SV.W.0082.000000T0000Z-200719T2000Z/
Defiance OH-Henry OH-
345 PM EDT Sun Jul 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR EASTERN DEFIANCE AND NORTHWESTERN HENRY COUNTIES...
At 344 PM EDT, severe thunderstorms were located along a line
extending from near Archbold to 6 miles west of Napoleon to 6 miles
southwest of Defiance, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Defiance and Brunersburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Northern Indiana.
&&
LAT...LON 4122 8436 4121 8437 4121 8443 4143 8438
4143 8434 4145 8434 4146 8427 4141 8425
TIME...MOT...LOC 1944Z 242DEG 37KT 4152 8426 4139 8425 4119 8442
HAIL...<.75IN
WIND...60MPH
$$
CM455
WWUS53 KIWX 191952
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
352 PM EDT Sun Jul 19 2020
OHC039-069-192001-
/O.EXP.KIWX.SV.W.0082.000000T0000Z-200719T2000Z/
Defiance OH-Henry OH-
352 PM EDT Sun Jul 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DEFIANCE AND
NORTHWESTERN HENRY COUNTIES WILL EXPIRE AT 400 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northwestern Ohio.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Northern Indiana.
LAT...LON 4122 8436 4121 8437 4121 8443 4143 8438
4143 8434 4145 8434 4146 8427 4141 8425
TIME...MOT...LOC 1951Z 270DEG 37KT 4154 8420 4141 8419 4121 8436
$$
CMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 1:34 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jul 19, 1:34 PM EDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
134 PM EDT Sun Jul 19 2020
.SYNOPSIS...
Issued at 134 PM EDT Sun Jul 19 2020
Showers and thunderstorms will continue across the area this
afternoon, eventually shifting south and east by this evening as a
cold front sweeps through. Drier and less humid conditions are
then expected overnight into Monday.
&&
.UPDATE...
Issued at 1054 AM EDT Sun Jul 19 2020
As previously feared convection continues from central IL into
our NW zones this morning on leading edge of very rich theta-e
plume. Much of this remains elevated and severe risk is low in our
area with our northwest zones shrouded in clouds and less
favorable environment across extreme southern MI and northern IN.
Anticipate this will continue to fester through the next few hours
but expect a gradual weakening trend as storms move into the
Michiana region. Heavy rain will be the main concern given
training of storms and very moist environment as noted below.
This will have significant implications for the afternoon severe
threat. Convective overturning and abundant cloud cover will limit
the severe threat along/north of US-24 later today but
environment south of US-24 remains less effected. Still some
uncertainty as to when exactly updrafts can really take off (could
be confined to our extreme SE zones during the evening hours as
suggested by the HRRR) but still think US-24 is a good dividing
line beginning around 21Z. Much of the discussion below remains
valid concerning ingredients and threats...just a matter of
watching the environment in our SE and the evolution of
convection during the day to see if any severe storms can develop
there. Morning storms and clouds do raise concerns about the NW
extent of heat advisory but still expect criteria to be met in our
SE and no changes planned just yet. May be able to trim some
counties this afternoon.
&&
.SHORT TERM...(Today and Tonight)
Issued at 405 AM EDT Sun Jul 19 2020
A complicated short term forecast in terms of convective/severe
potential today, with other forecast concern centering on the
ongoing heat headlines. The heat advisory has been continued for
today, with a small group of counties added north of the existing
advisory.
Light showers have developed over the past several hours
across northeast Illinois and northwest Indiana, appearing to be
more tied to mid level theta-e gradient shifting eastward across
the southern Great Lakes. Initially, not a great deal of
instability to work with over next few hours as steeper 850-700 mb
lapse rates have effectively increased lifted parcel levels. A
more organized, linear convective complex continues to track
across central/northern Wisconsin with some southwestward
development along frontal boundary/outflow boundary into southwest
Wisconsin past few hours. This southward building trend may
continue through daybreak given abundant MLCAPE persisting across
the Mid MS Valley region and will need to watch for possible
convection affecting far NW Indiana/southern Lower Michigan just
after daybreak. Overall however, this convection across Wisconsin
may take a more forward propagating preference across
central/northern Lower MI given more favorable shear parameters
across these locations. Another convective complex has taken shape
across the central Plains where stronger low level convergence
has been enhanced with stronger southerly low level jet impinging
on the frontal zone. Any smaller scale MCV emanating from this
overnight convection may need to be watched for possibly making
into it local area this afternoon given W-SW steering flow.
After the light showers through daybreak, may need to watch for some
stronger convection developing across far western locations in the
13Z-16Z timeframe as westerly low level flow begins to advect richer
low level theta-e air from northern Illinois eastward in pre-frontal
environment. Generally not expecting this activity to pose much of
any severe threat however. The main concern continues to be in the
18z-00Z timeframe as forcing from broad northern stream trough and
associated cool front and remnant outflows become more of a player.
As mentioned, may also need to monitor convective trends across west
central Illinois later this morning, for possible MCV influence
this afternoon. Local area does still appear to be on southern
periphery of better height falls with the northern stream trough,
but as previous forecast mentioned, low level convergence
with approaching frontal zone and outflow boundary influence should
be enough coupled with moderate to strong buoyancy for scattered
to numerous showers and storms to develop this afternoon. Most
favored area still looks to be in the southeast half of the area
given timing of above forcing mechanisms during peak heating, but
the only caveat to this would be if a more pronounced MCV does
form across western Illinois that could pose risk farther north
and west than current outlook.
Parameters in this setup still look consistent from previous
forecast cycles with good deal of instability and more marginal deep
layer shear profiles on the order of 20-30 knots. Unidirectional
W-SW flow profiles and precip loading would be supportive of
sporadic damaging downburst winds. With deep unidirectional flow
profiles, MBE velocities also become quite small for a time which
could pose a threat for some training of cells this afternoon.
This would be a concern for localized heavy rainfall given PWATs
pooling in excess of 2 inches. Primary severe threat appears to be
damaging winds, but even with high freezing levels/wet bulb zero
heights, magnitude of instability could support at least isolated
instances of large hail. No change made to previous SWODY1 Slight
Risk for southeast portions of the forecast area with still an
overall Medium confidence level given some lingering questions
with extent of large scale mid/upper level support, marginal shear
profiles, and dependence on mesoscale factors evolving this
morning. Severe threat should begin to wane after 00Z or 01Z
period as front slips southeast of the area.
With some question as to timing of any upstream outflows this
morning/early afternoon, did opt to go ahead and extend heat
advisory a row of counties northward with gridded forecast
indicating heat indices around 100 for these locations. Given recent
dew point trends, could see some heat indices approach 105 this
afternoon across the southeast.
Cooler and less humid air advects southeast into the area tonight.
Enough residual low level moisture could persist along and south of
Route 24 early Monday morning for some patchy fog but will hold
off with low confidence.
&&
.LONG TERM...(Monday through Saturday)
Issued at 405 AM EDT Sun Jul 19 2020
Transition to a more stable pattern for Monday into first part of
Tuesday as low level front drops south of the area. Next
substantial northern stream wave will work across Upper MS Valley
Tuesday-Wednesday allowing for theta-e gradient to retreat back
northward. This should set up a fairly good instability gradient
from south to north Tuesday with renewed convective potential Tue-
Wed. Forecast confidence in convective chances dwindles sharply
post-Wednesday. Medium range guidance does indicate amplification
of central CONUS ridging during this period which could put
southern Great Lakes/Ohio Valley region in susceptible zone for
waves spilling over the ridge for additional shower and storm
chances late in the period. Seasonable temperatures are expected
through much of the period with some periodic frontal intrusions
expected.
&&
.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 134 PM EDT Sun Jul 19 2020
Difficult first few hours of the TAF even with convection knocking
on our door. Morning showers and storms have likely reduced the
overall threat for additional storms at KSBN. Enough concern to
warrant keeping VCTS in, but have removed thunder from the tempo
group. Barring any reorganization, no more than rain and maybe
some brief MVFR cigs/vsby is expected through 21Z or so. Bigger
challenge is at KFWA with a well organized line of storms well
west and south of the site. Overall trends the past hour has been
for this to move east but also showing some SE tendencies. This
could result in KFWA missing the bulk of the thunder activity as
well. Given somewhat better conditions still in place at KFWA have
moved timing up somewhat and kept with thunder. If trends continue
and main threat will pass south then amendment will be warranted.
After 00Z everything is said and done with VFR conditions to
dominate behind the cold front that will bring NW winds and quiet
conditions through 18Z Mon.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Heat Advisory until 8 PM EDT /7 PM CDT/ this evening for INZ008-
009-012>018-020-022>027-032>034.
Beach Hazards Statement until 7 PM CDT this evening for INZ003.
MI...Beach Hazards Statement until 8 PM EDT this evening for MIZ077.
OH...Heat Advisory until 8 PM EDT this evening for OHZ001-002-004-005-
015-016-024-025.
LM...Small Craft Advisory until 8 PM EDT this evening for LMZ043-046.
&&
UPDATE...AGD
SYNOPSIS...Marsili
SHORT TERM...Marsili
LONG TERM...Marsili
AVIATION...Fisher
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Jul 19, 4:55 AM EDT, 10 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 455 AM EDT Sun Jul 19 2020 INZ003>007-MIZ078>081-200900- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Cass MI- St. Joseph MI-Branch-Hillsdale- 455 AM EDT Sun Jul 19 2020 /355 AM CDT Sun Jul 19 2020/ This Hazardous Weather Outlook is for northern Indiana and southwest Michigan. .DAY ONE...Today and tonight. Heat indices are expected to rise into the mid and upper 90s today. Scattered thunderstorms are expected today. Some of the storms this afternoon may be severe with isolated to scattered damaging wind gusts as the potential main threat. Isolated large hail and locally heavy rainfall are also possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Additional thunderstorms are possible Tuesday and Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon. INZ008-009-012>018-020-022>027-032>034-OHZ001-002-004-005-015-016- 024-025-200900- Noble-De Kalb-Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley- Allen IN-White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant- Blackford-Jay-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam- Van Wert-Allen OH- 455 AM EDT Sun Jul 19 2020 /355 AM CDT Sun Jul 19 2020/ ...HEAT ADVISORY IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 8 PM EDT /7 PM CDT/ THIS EVENING... This Hazardous Weather Outlook is for northern Indiana and northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Scattered to numerous showers and thunderstorms are expected this afternoon into early this evening. Some of the storms may be severe with isolated to scattered damaging wind gusts as the potential main threat. Isolated large hail and locally heavy rainfall are also possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Additional thunderstorms are possible Tuesday and Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon. MIZ077-200900- Berrien- 455 AM EDT Sun Jul 19 2020 This Hazardous Weather Outlook is for southwest Michigan. .DAY ONE...Today and tonight. There is a chance of thunderstorms today, mainly through mid afternoon. An isolated severe thunderstorm is possible with isolated damaging wind gusts and isolated large hail as the potential main threats. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is an increased swim risk for Lake Michigan beaches on Sunday. Additional thunderstorms are possible Tuesday and Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible today. LMZ043-046-200900- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 455 AM EDT Sun Jul 19 2020 This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...Today and tonight. There is a chance of thunderstorms through mid afternoon. A few storms may produce wind gusts in excess of 40 knots and some hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There are periodic chances of thunderstorms through the week.
In the hours before
Local storm report, Jul 19, 2:23 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
223 PM EDT SUN JUL 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 AM TSTM WND GST 2 WNW BENTON 41.52N 85.79W
07/19/2020 M50 MPH ELKHART IN ASOS
A 43 KNOT WIND GUST WAS RECORDED AT THE
GOSHEN MUNICIPAL AIRPORT.
&&
LWFSpecial weather statement, Jul 19, 2:26 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Northern Indiana
226 PM EDT Sun Jul 19 2020
INZ009-017-018-191900-
Whitley-De Kalb-Allen-
226 PM EDT Sun Jul 19 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ALLEN...
SOUTHEASTERN WHITLEY AND SOUTHWESTERN DE KALB COUNTIES...
At 225 PM EDT, a strong thunderstorm was located 8 miles east of
Columbia City, moving east at 40 mph.
Wind gusts 45 to 50 mph are possible with this storm.
Locations impacted include...
Fort Wayne, Columbia City, Huntertown, Churubusco, Leo-cedarville,
Butler Center, Dunfee, Saint Johns, Coesse, Wallen, Raber, Collins,
Arcola and Lake Everett.
This includes the following highways...
Interstate 469 between mile markers 22 and 30.
Interstate 69 in Indiana between mile markers 305 and 324.
If outdoors, consider seeking shelter inside a building.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Northern Indiana.
&&
LAT...LON 4105 8543 4117 8547 4126 8526 4126 8519
4129 8519 4133 8511 4110 8495
TIME...MOT...LOC 1825Z 249DEG 36KT 4115 8532
HAIL...0.25
WIND...50MPH
CMLocal storm report, Jul 19, 2:41 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
241 PM EDT SUN JUL 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM TSTM WND DMG 1 SW RICHVALLEY 40.78N 85.93W
07/19/2020 WABASH IN EMERGENCY MNGR
TREE DOWN ON OLD 24 BETWEEN RICH VALLEY AND
THE MIAMI COUNTY LINE.
&&
LWFLocal storm report, Jul 19, 2:47 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
247 PM EDT SUN JUL 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM TSTM WND GST 2 WNW MICHIGAN CITY 41.72N 86.91W
07/19/2020 M56 MPH LA PORTE IN C-MAN STATION
MCYI3. PREVIOUS OBSERVATION AT 9:50 AM CDT
WAS 49 MPH.
&&
MCDLocal storm report, Jul 19, 3:02 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
302 PM EDT SUN JUL 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM TSTM WND GST 2 ENE NINE MILE 40.98N 85.18W
07/19/2020 M64 MPH ALLEN IN ASOS
ASOS STATION KFWA FORT WAYNE INTERNATIONAL
AP.
&&Local storm report, Jul 19, 3:08 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
308 PM EDT SUN JUL 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM TSTM WND DMG 4 ESE ARCOLA 41.08N 85.23W
07/19/2020 ALLEN IN TRAINED SPOTTER
4-6 INCH DIAMETER TREE DOWNED ALONG I 69
NEAR MILE MARKER 306.
&&
MCDThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 12:17 PM EDT | Special Weather Statement | IWX | Williams | 43 min |
| Jul 19, 3:09 PM EDT | Special Weather Statement | IWX | Fulton | 36 min |
| Jul 19, 3:17 PM EDT | Severe Thunderstorm Warning | IWX | Fulton | 28 min |
| Jul 19, 3:39 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Henry | 36 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.